# SDR CALA0300314

- Difficulty date: June 14, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 47,034 hours, 24,707 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 4 SLAT ACTUATOR CUTOUT ON RT FIXED LEADING EDGE SKIN AT WBL 325.  A DOUBLER WAS INSTALLED IAW SRM 57-41-01.
